MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS LNG HUM PTC STEM 3B 132.5DG 98MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS LNG HUM PTC STEM 3B 132.5DG 98MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number DWF613B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
Fracture at the distal end of an artificial shoulder joint was occurred due to a fall.The revision surgery is planned.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A device inspection was not possible since the affected device was implanted.Three attempts for additional information were made with no response received.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.In this case, the patient's condition (fall) may have significantly contributed to this event, but more detailed information about the complaint event as well as the affected device must be available in order to clearly determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER FLEX SHOULDER SYS LNG HUM PTC STEM 3B 132.5DG 98MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21713489
Report Number3000931034-2025-00150
Device Sequence Number13247210
Product Code KWS
UDI-Device Identifier03700434021660
UDI-Public03700434021660
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF613B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale